Alert archive / Texas / Gale Warnings in 2016
Gale Warning 12, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Dec 29, 2016, 9:12 AM CST. It took effect at Dec 29, 2016, 12:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2016, 9:12 AM CST (15:12 UTC)
- In effect from
- Dec 29, 2016, 12:00 PM CST
- Expired
- Dec 30, 2016, 12:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
113 WHUS74 KCRP 291512 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 912 AM CST THU DEC 29 2016 ...A GALE WARNING IS IN EFFECT THIS AFTERNOON AND THIS EVENING FOR THE OPEN WATERS... .A STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS THIS MORNING. THIS WILL RESULT IN GUSTY NORTH WINDS AND BUILDING SEAS. GALE CONDITIONS WILL PREVAIL THIS AFTERNOON AND EVENING OVER THE OPEN WATERS WHILE SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST OVER THE BAYS. GMZ250-255-292315- /O.CAN.KCRP.GL.W.0011.000000T0000Z-161230T0000Z/ /O.EXB.KCRP.SC.Y.0072.000000T0000Z-161229T1800Z/ /O.NEW.KCRP.GL.W.0012.161229T1800Z-161230T0000Z/ /O.NEW.KCRP.SC.Y.0073.161230T0000Z-161230T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 912 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST TODAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS THIS AFTERNOON AND EARLY EVENING. GUSTS UP TO 35 KNOTS THIS AFTERNOON INTO THE EARLY EVENING. * SEAS: SEAS BUILDING TO 7 TO 9 FEET BY THIS AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ270-275-292315- /O.CAN.KCRP.GL.W.0011.000000T0000Z-161230T0300Z/ /O.EXB.KCRP.SC.Y.0072.000000T0000Z-161229T1800Z/ /O.NEW.KCRP.GL.W.0012.161229T1800Z-161230T0600Z/ /O.NEW.KCRP.SC.Y.0073.161230T0600Z-161230T1500Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 912 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST TODAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS THIS AFTERNOON AND EVENING. FREQUENT GUSTS TO 35 KNOTS THIS AFTERNOON AND EVENING. * SEAS: BUILDING TO 10 TO 12 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-292315- /O.EXT.KCRP.SC.Y.0072.000000T0000Z-161230T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 912 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. * WAVES/SEAS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ MB
3 follow-up statements
442 WHUS74 KCRP 300012 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 612 PM CST THU DEC 29 2016 ...A GALE WARNING IS IN EFFECT FOR THE OUTER GULF WATERS THROUGH LATE TONIGHT, WITH SMALL CRAFT ADVISORIES ELSEWHERE... .A STRONG COLD FRONT MOVED THROUGH THE COASTAL WATERS THIS MORNING RESULTING IN GUSTY NORTHERLY WINDS. GALE CONDITIONS WILL CONTINUE THROUGH LATE TONIGHT OVER THE OUTER GULF WATERS WHILE SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST OVER THE BAYS AND NEARSHORE WATERS THROUGH FRIDAY MORNING. GMZ250-255-300600- /O.EXP.KCRP.GL.W.0012.000000T0000Z-161230T0000Z/ /O.CON.KCRP.SC.Y.0073.000000T0000Z-161230T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 612 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS THROUGH LATE TONIGHT. GUSTS UP TO 30 KNOTS. * SEAS: SEAS 7 TO 9 FEET TONIGHT, SUBSIDING THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ270-275-300600- /O.CON.KCRP.GL.W.0012.000000T0000Z-161230T0600Z/ /O.CON.KCRP.SC.Y.0073.161230T0600Z-161230T1500Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 612 PM CST THU DEC 29 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. * WINDS: NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS EXPECTED. * SEAS: 10 TO 12 FEET THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-300600- /O.CON.KCRP.SC.Y.0072.000000T0000Z-161230T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 612 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. * WAVES/SEAS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ HEAVENER
303 WHUS74 KCRP 300403 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1003 PM CST THU DEC 29 2016 ...A GALE WARNING IS IN EFFECT FOR THE OUTER GULF WATERS THROUGH LATE TONIGHT... WITH SMALL CRAFT ADVISORIES ELSEWHERE... .A STRONG COLD FRONT MOVED THROUGH THE COASTAL WATERS THIS MORNING RESULTING IN GUSTY NORTHERLY WINDS. GALE CONDITIONS WILL CONTINUE THROUGH LATE TONIGHT OVER THE OUTER GULF WATERS WHILE SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST OVER THE SOUTHERN BAYS AND NEARSHORE WATERS THROUGH FRIDAY MORNING. GMZ235-300515- /O.CAN.KCRP.SC.Y.0072.000000T0000Z-161230T0600Z/ BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1003 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ GMZ270-275-300600- /O.CON.KCRP.GL.W.0012.000000T0000Z-161230T0600Z/ /O.CON.KCRP.SC.Y.0073.161230T0600Z-161230T1500Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1003 PM CST THU DEC 29 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS: NORTH 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS DECREASING TO 20 TO 25 KNOTS EARLY FRIDAY MORNING. * SEAS: 10 TO 12 FEET THROUGH MIDNIGHT AND THEN SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-300600- /O.EXT.KCRP.SC.Y.0072.000000T0000Z-161230T0900Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 1003 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST FRIDAY. * WINDS: NORTH NEAR 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS. * WAVES/SEAS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-300600- /O.CON.KCRP.SC.Y.0073.000000T0000Z-161230T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1003 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS THROUGH LATE TONIGHT. GUSTS UP TO 30 KNOTS. * SEAS: SEAS 7 TO 9 FEET TONIGHT... SUBSIDING THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
485 WHUS74 KCRP 300541 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1141 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORIES CONTINUE IN WAKE OF DIMINISHING GALES... .STRONG NORTHERLY WINDS CONTINUE TO GRADUALLY DIMINISH ACROSS THE OPEN GULF WATERS...AND THE GALE WARNING WILL BE ALLOWED TO EXPIRE AT MIDNIGHT. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH THE NIGHT INTO EARLY FRIDAY MORNING THOUGH AS SEAS GRADUALLY FALL AND WINDS RELAX. GMZ270-275-300915- /O.EXP.KCRP.GL.W.0012.000000T0000Z-161230T0600Z/ /O.CON.KCRP.SC.Y.0073.161230T0600Z-161230T1500Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1141 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... ...GALE WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT... THE GALE WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS THROUGH EARLY FRIDAY MORNING. * SEAS: 10 TO 12 FEET THROUGH LATE TONIGHT AND SUBSIDING THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-300915- /O.CON.KCRP.SC.Y.0073.000000T0000Z-161230T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1141 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS THROUGH LATE TONIGHT. * SEAS: SEAS 7 TO 9 FEET TONIGHT... SUBSIDING THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-300900- /O.CON.KCRP.SC.Y.0072.000000T0000Z-161230T0900Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 1141 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. * WINDS: NORTH NEAR 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS. * WAVES/SEAS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ LK
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Dec 29, 5:54 AM CST, 3 hours 18 minutes earlier.
Area forecast discussion, Dec 29, 5:54 AM CST, 3 hours 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
554 AM CST Thu Dec 29 2016
.DISCUSSION...
See Aviation discussion for 12Z TAFs.
&&
.AVIATION...
Ceilings...visibilities and winds increase through morning as the
cold front moves through, with VFR conditions expected by noon.
NE winds will diminish later this afternoon, with gusts continuing
at KCRP through part of the evening due to the NE flow. Although
VFR conditions are expected this afternoon, overall there will be
ceilings through the terminal forecast AOA 10000 feet.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 74 50 65 59 73 / 30 0 10 20 30
Victoria 67 44 60 53 71 / 10 0 10 40 60
Laredo 68 47 61 55 72 / 10 10 10 20 10
Alice 72 45 63 57 75 / 20 10 10 20 30
Rockport 70 49 63 59 71 / 30 0 10 30 50
Cotulla 67 44 60 52 72 / 10 10 10 30 20
Kingsville 73 47 66 59 75 / 30 10 10 20 30
Navy Corpus 73 52 65 60 72 / 40 0 10 30 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Dense Fog Advisory until 9 AM CST this morning For the following
zones: Aransas...Calhoun...Kleberg...Nueces...Refugio...San
Patricio.
GM...Gale Warning until 9 PM CST this evening For the following
zones: Waters from Baffin Bay to Port Aransas from 20 to 60
NM...Waters from Port Aransas to Matagorda Ship Channel
from 20 to 60 NM.
Dense Fog Advisory until 8 AM CST this morning For the following
zones: Bays and Waterways from Baffin Bay to Port Aransas...
Bays and Waterways from Port Aransas to Port O'Connor...
Coastal waters from Baffin Bay to Port Aransas out 20 NM...
Coastal waters from Port Aransas to Matagorda Ship Channel
out 20 NM.
Small Craft Advisory until 6 PM CST this evening For the
following zones: Bays and Waterways from Baffin Bay to Port
Aransas...Bays and Waterways from Port Aransas to Port
O'Connor.
Gale Warning until 6 PM CST this evening For the following
zones: Coastal waters from Baffin Bay to Port Aransas out
20 NM...Coastal waters from Port Aransas to Matagorda Ship
Channel out 20 NM.
&&
GW/86...AVIATIONHazardous weather outlook, Dec 29, 5:44 AM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 544 AM CST THU DEC 29 2016 TXZ229>234-239>247-301200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 544 AM CST THU DEC 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT UNTIL 9 AM FOR THE COASTAL COUNTIES OF SOUTH TEXAS. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED OVER THE BRUSH COUNTRY AND RIO GRANDE PLAINS...DUE TO MODERATE WIND GUSTS AND HUMIDITIES OF 20 TO 30 PERCENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A HIGH RISK OF RIP CURRENTS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-301200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 544 AM CST THU DEC 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT FOR THE BAYS AND NEARSHORE WATERS THROUGH 8 AM...WITH LINGERING DENSE FOG LIKELY OVER THE AREA BEFORE A COLD FRONT MOVES INTO THE WATERS BY 9 AM. A GALE WARNING IS IN EFFECT FOR THE NEARSHORE WATERS UNTIL 6 PM THURSDAY...AND FOR THE OFFSHORE WATERS UNTIL 9 PM THURSDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND WATERWAYS UNTIL 6 PM. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED LATER TONIGHT OVER THE GULF OF MEXICO AFTER THE GALE WARNINGS EXPIRE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE NEARSHORE WATERS THROUGH EARLY FRIDAY MORNING...AND FOR THE OFFSHORE WATERS THROUGH FRIDAY AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS EXPECTED MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 2:38 AM CST | Gale Warning | CRP | 7 hr | |
| Dec 29, 2:38 AM CST | Small Craft Advisory | CRP | 24 hr | |
| Dec 29, 4:50 AM CST | Dense Fog Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 4 hr |
| Dec 29, 9:12 AM CST | Small Craft Advisory | CRP | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.